Posted by: jim | 2008-11-25

anti - depressants

Hi there

I am currently taking Prothioden, Cipramil and Quinilim and cannot seem to loose weight. I train 6 days a weight fir a very intensive hour burning +/- 700 cals. I eat well and drink plenty of water.

Is the lack of weight loss due to the meds ???


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Well, of course, nobody in their right mind would prescribe such drugs for you, in order to help you lose weight --- presumably you're prescribed them for some form of Bipolar Disorder ? Such complex combinations should ONLY, EVER, be acepted from a duly qualified psychiatrist, and not from a GP, and you'd need to discuss thizs in detail with the prescribing shrink. Some people gain some weight on osome antidepressants ( the reaction is individual, and others dont see this effects ).

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Jim | 2008-11-25


these were nt prescribed by my GP nor were they prescribed for weight loss. They were prescribed for depression. I just wanted to know if that -|- tail of meds would have an impact on weight loss ??


Reply to Jim

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.